# SDR VNAA9710004

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Part number: 001A324A1502000
- Condition: Defective
- Location: Parking Brake
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE CREW NOTED AN EMERGENCY PARKING BRAKE ACCUMULATOR AMBER WARNING INDICATION.  THE CREW WAS ABLE TO EXTINGUISH THE WARNING BY FOLLOWING THE QUIK REFERENCE HANDBOOK, BUT THE MESSAGE RETURNED AFTER 10 MINUTES.  IN ACCORDANCE WITH THE QUIK REFERENCE HANDBOOK THE CREW LANDED AT THE NEAREST SUITABLE AIRPORT.  OUTSTATION MAINTENANCE INSPECTED AND DECLARED THE AIRCRAFT SAFE FOR A FERRY FLIGHT TO CAK.  CAK MAINTENANCE INSPECTED AND FOUND THE EMERGENCY PARKING BRAKE VALVE ACTUATING ROD TO BE DEFECTIVE.  THE ACTUATING ROD WAS REPLACED.  THE OPERATIONAL CHECKS WERE COMPLIED WITH.
